# SDR SWIA200923205

- Difficulty date: November 24, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 28,452 hours, 40,962 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE INBOARD FRAME 10 CRACKED. (C CHECK)REPAIRED PER SRM.
